Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 51, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 24, 2025, 8:38 PM MDT for Otero County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2025, 8:38 PM MDT (02:38 UTC)
- Expired
- Aug 24, 2025, 11:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Otero County, CO
The radar
The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2407 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
429
WGUS55 KPUB 250238
FFWPUB
COC089-250545-
/O.NEW.KPUB.FF.W.0051.250825T0238Z-250825T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
838 PM MDT Sun Aug 24 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southwestern Otero County in southeastern Colorado...
* Until 1145 PM MDT.
* At 838 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Southwestern Otero County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3765 10391 3776 10403 3779 10392 3771 10380
FLASH FLOOD...RADAR INDICATED
$$
Rodriguez1 follow-up statement
718
WGUS75 KPUB 250348
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
948 PM MDT Sun Aug 24 2025
COC089-250545-
/O.CON.KPUB.FF.W.0051.000000T0000Z-250825T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-
948 PM MDT Sun Aug 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT THIS
EVENING FOR SOUTHWESTERN OTERO COUNTY...
At 948 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Southwestern Otero County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3765 10391 3776 10403 3779 10392 3771 10380
FLASH FLOOD...RADAR INDICATED
$$
RodriguezWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 6:12 PM MDT, 2 hours 26 minutes earlier. Its key messages:
- Flash Flood Watch issued from the eastern mountains and the Wet Mountain Valley from 12pm to 12am tomorrow afternoon and evening.
- Daily showers and thunderstorms with cooler temperatures through the next few days
Area forecast discussion, Aug 24, 6:12 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 612 PM MDT Sun Aug 24 2025 .KEY MESSAGES... - Flash Flood Watch issued from the eastern mountains and the Wet Mountain Valley from 12pm to 12am tomorrow afternoon and evening. - Daily showers and thunderstorms with cooler temperatures through the next few days && .SHORT TERM /THROUGH MONDAY/... Issued at 304 PM MDT Sun Aug 24 2025 Tonight and Tomorrow: Showers and thunderstorms continue as the forecast period starts at 6PM tonight. The environment in general isn't the most conducive for severe thunderstorms, however there is still around 1000 J/kg of MUCAPE over eastern El Paso County, so perhaps an isolated severe storm is possible. Quickly after sunset CAPE falls to almost zero, ending the severe risk over the I-25 corridor. The storms will propagate to the east where there is still 1000-1500 J/kg as of 8PM, but there is a pretty sturdy cap that it needs to overcome to realize that instability. Right now it looks like that the storms will weaken as they reach the far eastern plains. Monday will be cool and rainy. A post cold front air mass sets up which will push 10-20kts of easterly wind over the plains. All that easterly moving air will be upslope up the Arkansas River Valley and towards the mountains. Widespread cloudy skies will keep high temperatures in the low to mid 70s across the mountain valleys and the plains. When it gets that cool, it is hard to get too much instability - sub 1000 J/kg of MUCAPE over the plains, but the 0-6km Bulk Shear is around 40kts. So even though the instability is lacking, perhaps some of the storms rotate with the modest shear values and become strong to severe. At most, 1 inch hail and 60 MPH wind gusts are the main severe risks tomorrow. Flash flooding does catch my eye over the mountains and the upper Arkansas and Wet Mountain Valleys, therefore a Flash Flood Watch has been issued from 12pm to 12am tomorrow afternoon and evening. Persistent easterly winds and NW to SE flow aloft (which is parallel to our eastern mountains) could result into training storms, which would impact the Decker and Oak Ridge burn scars. The high PWATs would make for a lot of moisture to precipitate too. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 314 AM MDT Sun Aug 24 2025 Monday Night and Tuesday.. Chances for showers and thunderstorms linger well into the overnight hours on Monday night, likely continuing straight into Tuesday morning over portions of the high country. We remain under northwest flow aloft on Tuesday, which will keep temperatures around 10 degrees cooler than normal for daytime highs. Much of plains and all of our mountain valleys look to top out in the 70s on Tuesday, with cloudy skies and continued chances for showers and thunderstorms. Flash flooding will continue to be a risk on Tuesday. For now, WPC has a marginal risk for excessive rainfall painted across the forecast area. Both EPS and GEFS ensemble members show nearly 200% of normal for PWAT anomalies on Tuesday, though instability may end up being less of a factor that day. Either way, areas that see substantial rain on Sunday and Monday will still see the risk for flash flooding on Tuesday as well. Wednesday Onwards.. The upper-level ridge looks to build from Wednesday into the second half of the week, though the monsoon moisture tap looks to remain over us through at least the first couple days of this period. Slightly below normal temperatures and daily chances for continued showers and thunderstorms looks to persist straight through the second half of the week. Models also indicate potential shortwave energy for the Wednesday through Friday timeframe, which could bring increased flash flood and severe thunderstorm chances as well. Our pattern does seem to begin to show signs of shifting back towards a more seasonally typical pattern possibly by late weekend or through the beginning of the following week. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 604 PM MDT Sun Aug 24 2025 Still a risk of tsra at KPUB and KCOS until 03z tapering off to vcsh 03z-05z, then ending overnight. Cigs will lower overnight into Monday morning, with a period of MVFR cigs at both KPUB and KCOS 09z-15z. Brief clearing late morning , before next round of convection develops, and will carry a tempo for tsra at both sites starting 20z. At KALS, VFR cigs this evening with vcsh, then clearing after 05z. Storm chances return Mon afternoon, with prob30 for tsra starting at 19z. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch from Monday afternoon through Monday evening for COZ072>075-077>080-087. && SHORT TERM...SKELLY LONG TERM...EHR AVIATION...PETERSEN
Hazardous weather outlook, Aug 24, 12:34 PM MDT, 8 hours 4 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1234 PM MDT Sun Aug 24 2025 COZ058>089-093>099-251800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1234 PM MDT Sun Aug 24 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Widespread shower and thunderstorms are forecast this afternoon into the overnight hours. Most thunderstorms may be capable of producing 50 mph wind gusts and penny sized hail. As storms move east into the Palmer Divide and adjacent Plains later this afternoon, a couple could become strong to severe, with wind gusts in excess of 60 mph and 1.5 inch diameter hail. Thunderstorms will be efficient rain producers, and an elevated flash flood risk, especially on area burn scars and flood prone areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday Monday, another round of afternoon and evening showers and thunderstorms forecast for Monday primarily over the eastern mountains. Thunderstorms may be capable of producing wind gusts to 50 mph and hail to the size of pennies. As storms move into the Plains, a couple could become strong to severe, with hail to 1 inch in diameter and wind gusts in excess of 60 mph. Flash flooding will remain possibe with storms that produce heavy rainfall. Tuesday Onwards, monsoon moisture and daily chances for rain, flash flooding, and thunderstorms, some of which could be severe, looks to persist from Tuesday through the end of this week. Several inches of rain will be possible across much of the area over the next several days, which may lead to flash flooding in areas the are susceptible, or areas that see back to back rain events. Strong to severe thunderstorms will continue to be possible on a near daily basis through this period as well. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. SKELLY
In the hours before
Special weather statement, Aug 24, 5:22 PM MDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
522 PM MDT Sun Aug 24 2025
COZ085-242345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
522 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 545 PM MDT...
At 522 PM MDT, Doppler radar was tracking a strong thunderstorm over
Truckton, or 35 miles east of Colorado Springs. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3868 10423 3879 10426 3883 10409 3868 10407
TIME...MOT...LOC 2322Z 259DEG 3KT 3875 10418
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 24, 5:26 PM MDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Sun Aug 24 2025
COZ084-250000-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
526 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 600 PM MDT...
At 526 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 25 miles west of Limon, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3892 10406 3913 10418 3913 10405
TIME...MOT...LOC 2326Z 337DEG 9KT 3916 10414
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 24, 5:57 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
557 PM MDT Sun Aug 24 2025
COZ084-085-250030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
557 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 630 PM MDT...
At 557 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ramah, or 27 miles southwest of Limon, moving south at 15 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3889 10406 3889 10415 3913 10419 3913 10405
TIME...MOT...LOC 2357Z 346DEG 15KT 3907 10413
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Aug 24, 6:04 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
604 PM MDT Sun Aug 24 2025
COZ062-063-072-076-077-250030-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
604 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHAFFEE AND
SOUTHWESTERN FREMONT COUNTIES THROUGH 630 PM MDT...
At 603 PM MDT, Doppler radar was tracking a strong thunderstorm over
Howard, or 59 miles east of Gunnison, moving east at 20 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Swissvale, Texas Creek, Howard, Coaldale, and Cotopaxi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3846 10595 3857 10589 3851 10545 3828 10556
TIME...MOT...LOC 0003Z 287DEG 23KT 3848 10583
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Aug 24, 7:21 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
721 PM MDT Sun Aug 24 2025
COZ089-093-250145-
Crowley County CO-La Junta Vicinity/Otero County CO-
721 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO AND
SOUTHEASTERN CROWLEY COUNTIES THROUGH 745 PM MDT...
At 721 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sugar City, or 16 miles north of La Junta, moving south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sugar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3829 10367 3825 10351 3804 10356 3810 10380
TIME...MOT...LOC 0121Z 016DEG 13KT 3822 10362
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Aug 24, 8:17 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
817 PM MDT Sun Aug 24 2025
COZ086-089-093-250245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
817 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO...
SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES THROUGH 845 PM
MDT...
At 817 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fowler, or 27 miles west of La Junta, moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fowler, Manzanola, and Olney Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3808 10416 3822 10402 3810 10376 3790 10396
TIME...MOT...LOC 0217Z 307DEG 13KT 3811 10402
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 6:04 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Aug 24, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
| Aug 24, 6:18 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 27 min |
| Aug 24, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 33 min |
| Aug 24, 7:21 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| Aug 24, 8:17 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Aug 24, 8:56 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Aug 24, 9:23 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Aug 24, 10:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Aug 24, 10:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Aug 25, 1:00 PM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Aug 25, 2:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 25, 2:46 PM MDT | Flash Flood Warning | PUB | El Paso | 104 min |
| Aug 25, 2:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 25, 3:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 25, 3:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 25, 3:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 25, 3:49 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Aug 25, 4:14 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Aug 25, 4:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Aug 25, 4:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 25, 5:28 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 25, 5:35 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.